# SDR DALA13046916811

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280, FRAME IS GOUGED AT S11R.   BLENDED DAMAGED AREA IAW SRM 53-00-07.   FOUND OUT OF LIMITS IAW SRM 53-00-07, DETAIL II AND BAC1517,  CUTOUT DAMAGE AND REPAIRED IAW SRM 53-00-07, REPAIR 1, PAGE 201-215.
